Jump to content
Important Survey - Please Participate ×

I'm about to give up! I'm so scared and tired.


[ji...]

Recommended Posts

October has been a nightmare. I havent slept in days!! If just one Person can identify with my sxs then I will feel relieved. When I lay down at night I get the internal restlessness. If my mind starts to drift or relax I get an adrenaline jolt back to hyperawareness. Sometimes I will get the body jerk too along with it. Is this withdrawal? Is this mania? I'm about to go nuts. I have a baby that needs me. This is the worst wave yet when I thought I had made so much progress. No one understands and my husband is getting fed up again. I feel hopeless and desperate. Someone please respond with any encouragement. I need to know this will pass and I'm not just messed up. OTC meds are not work
Link to comment
Share on other sites

Hey there, so sorry you are in such a tough spot.  Looks like you are about 4 months free.  Really good healing time.

 

For some reason lots of us experience set backs between months 3 to 6.  I know I did.

 

Healing is really non linear , although it doesn't feel like it you are making good progress you really are :), everyday off is another day of healing.  Don't give up,  you are well on your way to recovery.

 

I'll be two years off next month,  all the months of wondering if I will ever really heal have ended,  I am 100 percent healed and moving on with my life,  you will get there. Congrats on your progress to far!!!

 

Hang in and be very good to yourself.  much love to you Katie.

 

 

Link to comment
Share on other sites

Jittery :smitten:

 

O no your not giveing up!!! Your almost there. Hang in sleep will return. I was just the same last Oct!

I was done like over it. Sleep was like every 20 mins on the hour I woke the entire night . This lasted for some

weeks. Then sleep came back , I had a few more bouts with Insomnia but never quite as bad.

 

You will get your sleep back and it will be better then ever ...I now sleep 7 to 8 hrs a night if I choose, All day energy like a child, Last Oct I was begging for relief ,For some1 to help me, Death !!! Time heals Jittery I know your a new Mommy to this is very hard I know, Just keep fighting through your so worth it!!!

 

~Jenny

Link to comment
Share on other sites

Hi jittery,

 

You will heal from this. :therethere: I've experienced muscle jerks, it usually happens after I've drifted off to sleep. This is a very common symptom when your body is adjusting and healing.

 

I'm sorry your sleep is disrupted and you've got your baby to take care of. Try to rest, pace yourself and take care of yourself through this initial healing process. As Jenny has said, this will all be a distant memory to you.

 

Nicolette :smitten:

Link to comment
Share on other sites

Hiya Jittery,

 

I am roughly 4 months and 1 week off benzos.  This time last month i was suffering like you are now.  I can say that things do get better.  Once i hit 4 months off, i started to see a slight decrease in symptoms that are noticeable. I sleep better, my anxiety isn't as bad, and I'm not suffering from the degree of depression i once did.  Things will get better for you, its just a matter of time.  Stay busy, distract yourself, and soon you will be getting some relief.

 

Good Luck

Sam

Link to comment
Share on other sites

Jittery,

I'm so sorry it is rough for you.  Time will heal you though. Hang in there. Can anyone watch your daughter for a night and give you a mothering break? You may not sleep, but at least you won't have to have your ear glued to listening for your baby.

 

Hope you sleep soon.

 

Link to comment
Share on other sites

[c6...]

I know exactly what you mean. Last night I kept drifting off, only to be jolted awake by nerves going pop, pop, pop! I really got frustrated and finally got up and went out to the living room and stared at the TV much of the night. Today I'm just in a daze. I know this will pass, but I want it gone NOW! We just have to have patience and beat this monster.

 

Please don't give up. You've come too far! It WILL get better.

 

Tucson

 

Me on Day 36 of my final c/t:  :idiot:

Link to comment
Share on other sites

Sometimes when the body gets ZERO rest.. it becomes SUPER RESTLESS. Which is causing the sudden jerks before falling asleep. It's just b/c you are so restless.

 

Hang in there! IT WILL PASS WITH TIME! They say if you are struggling to fall asleep, get up and do something, but not anything TOO stimulating. Maybe move to another room, read a book, and then try and lay down again. Or maybe try to sleep on the couch for a night or two? Hope this helps.

 

But remember... regardless of what you do.. try not to focus on it too much, it will only cause anxiety, in which will make it even harder to fall asleep. BUT THIS TOO SHALL PASS!! PROMISE!! =)

 

Our bodies are very unique, and when it NEEDS sleep it WILL eventually make you SLEEP. =)

Link to comment
Share on other sites

Hey there,

 

I'm really sorry that you're having such a terrible time.  What you are going through is entirely normal, so please don't worry about that part.  I understand how you feel about your obligations to your baby, but what you are going through now is the best gift that you could possible give to her- a benzo free healthy mom.  A few months of suffering will turn into a lifetime of being healthy and there for your baby. 

 

Being sick right now doesn't prevent you from being there for your baby, though you may not be at 100%.  Not even moms who aren't going through withdrawal are always able to give 100%.  Keep in mind how much this withdrawal messes with your head.  When I was working, I kept thinking how much I sucked at my job though I seriously doubt anyone else noticed anything strange.  Minor things get blown way out of proportion and we become self-critical emotional basket cases.

 

Hang in there and keep the faith!  What you are doing right now is the best thing that you could possibly do for your baby and you're a good mom for doing it!

 

:)

Link to comment
Share on other sites

I'll address the mania here with another post that may give you some insight...start at #14 as is noted by the poster.

 

http://www.benzobuddies.org/forum/index.php?topic=40405.new#new (scroll to the top and hit on Helena's link - then go to #14 in the doctor discussion forum). Benzo wd does cause manic symptoms when previously none existed.

 

Good luck Jittery and do not give up.

 

XO, Robb

Link to comment
Share on other sites

×
×
  • Create New...